Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

135 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Chetna Jain
MD
Dr. Chetna Jain

Gynecologist

Exp 28 years

Dr. Gaurang Krishna
MD
Dr. Gaurang Krishna

Dermatologist

Exp 12 years

Dr. Monica Pierson
MD
Dr. Monica Pierson

Pediatrician

Exp 27 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Timothy Raichle
MD
Dr. Timothy Raichle

Gynecologist

Exp 19 years

Dr. Vineet Gupta
MD
Dr. Vineet Gupta

Oncologist

Exp 26 years

...and 18,000+ more Doctors from across the world

Showing results for :

Seizure disorder after lad stent placement

Premium Questions

doctor1 MD

I had a seizure after taking Flexeril for 2 days. I have an undiagnosed seizure disorder . My AST was 181 and my ALT was 116. Did the medication and the seizure cause these numbers? ...

doctor1 MD

My wife is suffering from seizure Disorder from sept'2012 after her craniotomy on 2008.She used Eptoin 300 mg OD,Oleptal OD450 mg OD & Levera 500 mg BD for last 3 years .During this time no seizure ...

doctor1 MD

THEM HELPING MY PROBLEM WITH SEIZURES. I HAVE SO MANY DOCTORS AND TAKE MANY PILLS THAT UNLESS I START HAVING MORE THAN 2 OR 3 SEIZURES PER MO. I DID NOT TAKE THE DIAZEPAM. THAT WOULD STOP OR SLOW ...

doctor1 MD

Doctor..My friend is suffering from seizure disorder for past 10 years and is she is taking the following tablet. Two times she had attack of vertigo in the year 2005 and now if she stops the tablet she ...

doctor1 MD

Hello. I've relocated. Am a XXXXXXX I have my prior PCP medical records. I waited 3 months for my first visit with a new PCP. I've had a seizure disorder since childhood and take med for it. However ...

Public Forum Discussions

doctor1 MD

. Then it happened again while in the hospital AFTER her seizure. An MRI was taken and we won t hear results until ...Hello, my niece is 30 years old and just had a seizure yesterday. Prior to the seizure she had ...

doctor1 MD

he can t feel his legs or feet (not sure) after seizures he is perfectly conscious. ...Hi, what can cause seizures in about every 5 minutes? while seizing he can sometimes move his hands ...

doctor1 MD

concerned that his seizure disorder is evolving-again. Any thoughts on this? ... then got up and ran off. He looked really sleepy after that. Past history deletion in chromosome 17p13 ...

doctor1 MD

min, after clinical checkup detected malaria, treated for 3 days, and after 3 days he started to lose his mind control, doctor saying MRI - ECG - EEG reports are normal and diagnose as Seizure Disorder ...

doctor1 MD

taken placed.we rush to hospital.After 23 days EEG was made.Reported Abnormal sleep EEGsuggestive ....5 YEARS) He also told that SGPT Estimation made after 2 weeks.In this regards i like to go for treatment ...

doctor1 MD

Hi, I am Abigael and I used to have a seizure disorder after high school. I am taking phenobarbital and for almost a year, I do not have any seizure but aura, and I do not want any aura anymore. My medicine ...

doctor1 MD

My wife gets headaches that causes blackouts. She has seizure like symptoms and has been diagnosed as not having seizures. After she comes out of this blackouts she is fatigued for the remainder of the day. She ...

doctor1 MD

HELLO I HAVE A SEIZURE DISORDER. AFTER HAVING SURGERY TO REMOVE A 3RD STAGE GLIOBLASTOMA FROM MY ... seizures i usually take a 1 hour nap every afternoon,lately i fall asleep on and off all day now ...

doctor1 MD

I think I might be having seizures but am not sure. How can you tell? I have episodes where I ... with bumps and bruises after. The last time, I even ended up not breathing and passed out afterwards. What ...

doctor1 MD

bipolar disorder and seizure disoeder. I take 2 1 mil gram before I go to bed. I take 5 1mg I in morning ... along with taking Zoloft. I am concerned about the side effects of seizures of which I already take ...

Mobile Questions and Answers

doctor1 MD

What you have seems to be a seizure disorder. Please continue your medication. And visit your doctor regarding adjusting the dose in case you are symptom free since the past 3 years